# SDR 96ZZZX1790

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9462B
- Make and model: Cessna 175
- Aircraft serial: 55262
- Engine: Lyc O360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW11800
- Condition: Broken
- Location: Nr 4 Cyl Exh Vlv
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ROUGH ENGINE OPERATION ABOVE 2,500 RPM'S.  FOUND NR 4 CYLINDER OUTER EXHAUST VALVE SPRING BROKEN.
